Alert archive / Wisconsin / River Flood Watches in 2011

River Flood Watch 22, NWS Twin Cities, MN

April 2, 2011Pierce County, Saint Croix County, Wisconsin; Washington County, Minnesota

NWS Twin Cities, MN issued this river flood watch at Apr 2, 2011, 10:08 AM CDT for Pierce County, Saint Croix County, Wisconsin; Washington County, Minnesota. It took effect at Apr 8, 2011, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 10:08 AM CDT (15:08 UTC)
In effect from
Apr 8, 2011, 7:00 PM CDT
Expired
Apr 4, 2011, 11:36 AM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
Minor

Counties Washington County, MN, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 78 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Croix River at Stillwater (STLM5).

Action stage
80 ft
Minor stage
87 ft
Moderate stage
88 ft
Major stage
89 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05341550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WGUS43 KMPX 021508
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT SAT APR 2 2011

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... 

  ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST. 
  CROIX COUNTIES

.THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND
ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST 
FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE 
FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. 

HEAVY RAINS WILL CAUSE EXTRA RUNOFF THAT WILL CAUSE RIVER LEVELS TO 
RISE EVEN HIGHER AND FASTER THAN PREDICTED.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

MNC163-WIC093-109-032108-
/O.NEW.KMPX.FL.A.0022.110409T0600Z-000000T0000Z/
/STLM5.1.RS.110409T0600Z.110409T1200Z.000000T0000Z.NO/
1008 AM CDT SAT APR 2 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ST CROIX RIVER AT STILLWATER.
* FROM SATURDAY APRIL 09 UNTIL FURTHER NOTICE.
* AT  9:00 AM SATURDAY THE STAGE WAS 85.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 87.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE NEXT SATURDAY.
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 86.8 FEET...BUCKEYE STREET GARAGE IN HUDSON IMPACTED.
* FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS LEVEL OF 87.3 FEET
  ON APR 30 1975.

$$
3 follow-up statements
162 
WGUS63 KMPX 021515
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
1015 AM CDT SAT APR 2 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...
WISCONSIN...
  ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST.
  CROIX COUNTIES 
.THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND
ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST 
FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE 
FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. 

HEAVY RAINS WILL CAUSE EXTRA RUNOFF THAT WILL CAUSE RIVER LEVELS TO 
RISE EVEN HIGHER AND FASTER THAN PREDICTED.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

MNC163-WIC093-109-041515-
/O.CON.KMPX.FL.A.0022.110409T0600Z-000000T0000Z/
/STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1015 AM CDT SAT APR 2 2011

THE FLOOD WATCH CONTINUES FOR
  THE ST CROIX RIVER AT STILLWATER
* FROM SATURDAY NEXT APRIL 09 UNTIL FURTHER NOTICE.
* AT  9:00 AM SATURDAY THE STAGE WAS 85.9 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 87.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY SATURDAY MORNING.

$$
727 
WGUS63 KMPX 040223
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
923 PM CDT SUN APR 3 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...
WISCONSIN...
  ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST.
  CROIX COUNTIES 

.THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND
ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST 
FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE 
FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS. 

MNC163-WIC093-109-060223-
/O.CON.KMPX.FL.A.0022.110409T0000Z-000000T0000Z/
/STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 PM CDT SUN APR 3 2011

THE FLOOD WATCH CONTINUES FOR
  THE ST CROIX RIVER AT STILLWATER
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT  8:00 PM SUNDAY THE STAGE WAS 85.6 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 87.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EVENING.

$$
DWE
400 
WGUS63 KMPX 041636
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
1136 AM CDT MON APR 4 2011

...THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR THE FOLLOWING 
   RIVERS IN MINNESOTA...WISCONSIN...
 
  ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND 
  ST CROIX COUNTIES

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN...

  MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND 
  PIERCE COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND
ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED SINCE SUNDAY
AND OR FUTURE SNOW MELT WHERE APPROPRIATE...AND THE FORECAST 
PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

MNC037-049-WIC093-061636-
/O.NEW.KMPX.FL.A.0023.110410T1800Z-000000T0000Z/
/REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MISSISSIPPI RIVER AT RED WING
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  7:25 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY EARLY AFTERNOON.


$$

MNC163-WIC093-109-041706-
/O.CAN.KMPX.FL.A.0022.110409T0000Z-000000T0000Z/
/STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT MON APR 4 2011

THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR
  THE ST CROIX RIVER AT STILLWATER
* AT 11:00 AM MONDAY THE STAGE WAS 85.6 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 87.7 
  FEET BY EARLY MONDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Apr 2, 6:36 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 2, 6:36 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 AM CDT SAT APR 2 2011

.AVIATION... /12Z TAF ISSUANCE/

LOW LEVEL CYCLONIC FLOW WILL CONTINUE THIS MORNING ACROSS FAR
EASTERN MN AND WEST CENTRAL WI ALONG WITH TWO TROUGHS MOVING
THROUGH IN THE FLOW. THE NAM CU RULE IS RATHER NEGATIVE AS WELL.
THIS SHOULD KEEP BKN CONDITIONS FROM 040-060 THIS MORNING AT KRNH
AND KEAU WITH KMSP ON THE EDGE. IN ADDITION...THE LAMP GUIDANCE
HAS RATHER HIGH PROBABILITY FOR MVFR CEILINGS OCCURRING BETWEEN
13Z AND 17Z AND HAVE ADDED TEMPO GROUPS TO REFLECT THIS AS WELL.

KAXN COVERED IN STRATUS AND FOG ATTM. THIS EXTENDS NORTH AND EAST
ACROSS ALL OF THE HIGHER TERRAIN AREA. THE STRATUS AND FOG ARE
SPREADING SOUTHEAST AND WILL LIKELY IMPACT KSTC FOR A TIME AS WELL
THIS MORNING.

AS THE DAY PROGRESSES THE LOW LEVEL FLOW WILL BECOME ANTICYCLONIC
WITH THE CEILINGS DISSIPATING. HOWEVER...LOW PRESSURE AND A WARM
FRONT WILL BRING EXTENSIVE MID LEVEL CLOUDS FROM 100-150 INTO THE
TAF SITES DURING THE AFTERNOON/EVENING. STRONG FORCING AND
MOISTURE ADVECTION SHOULD BRING LIGHT RAIN INTO KAXN BY 05Z AND
FROM 06Z TO 09Z INTO KSTC...KMSP...KRNH AND KEAU. NOT SO SURE
ABOUT KRWF AND LEFT THEM WITH A PROB GROUP. ELEVATED INSTABILITY
DEVELOPS ACROSS KMSP...KRNH AND KEAU AFTER 09Z AND HAVE INCLUDED
CB IN THE FORECAST. SURFACE WINDS WILL ALSO INCREASE FROM THE SE
TONIGHT AHEAD OF THE LOW PRESSURE SYSTEM WITH 12-15 KNOTS COMMON
ALONG WITH GUSTS FROM 18-22 KNOTS.

KMSP...MAIN CONCERN THIS MORNING IS POTENTIAL FOR MVFR CEILING TO
FORM AROUND 13 OR 14Z AND PERSIST THROUGH 17Z. SITUATION NOT CLEAR
CUT AND HAVE USED A TEMPO GROUP FOR BKN035. HIGHER CONFIDENCE FOR
AN MVFR CEILING DEVELOPING TO THE EAST ACROSS WEST CENTRAL WI. A
WARM FRONT WILL BE APPROACHING AROUND 09Z TONIGHT WITH SHOWERS AND
ISOLATED THUNDERSTORMS POSSIBLE. CEILINGS EXPECTED TO BE JUST ABOVE
MVFR LEVELS. GUSTY SE WINDS AT 15-22 KNOTS LIKELY BETWEEN 09Z AND
14Z AS WELL.

&&

.DISCUSSION... /ISSUED 421 AM CDT SAT APR 2 2011/

A SPRINGTIME SYSTEM...WITH POSSIBLY SNOW AND THUNDER NOT THAT FAR
APART...WILL IMPACT MINNESOTA AND WESTERN WI TONIGHT INTO
TOMORROW. THE FORECAST AREA WILL FOR THE MOST PART BE WITHIN THE
WARM CORRIDOR OF THIS SYSTEM WHEN EXPERIENCING THE STRONGEST
PRECIPITATION FORCING. THIS WAS THE PRIMARY FORECAST CONCERN THIS
MORNING.

TODAY...A STRONG 140 KT UPPER JET IS OVER THE AREA WITH EMBEDDED
SHORT WAVE ENERGY...AND THE LOW-LEVEL INFLUENCE OF THESE WAS
CONTINUING CLOUD COVER AND SOME LIGHT MIXED PRECIPITATION NEAR
LADYSMITH. WHILE THE PRECIP WILL END SOON...THE CLOUD COVER IS
MORE CHALLENGING. THE NAM CU-RULE MAINTAINS NEGATIVE VALUES IN
EASTERN MN AND WESTERN WI AND MOST RECENT SATELLITE IMAGES DO
INDICATE EXPANDING STRATUS. THE HRRR LINES UP WELL WITH THIS AND
IT MAINTAINS THIS AREA INTO THE MORNING IN CENTRAL MN. THERE WILL
BE A GRADIENT THOUGH TO WHERE THERE IS NO CLOUDS AND A SUNNY
MORNING...NAMELY IN SOUTHERN AND WESTERN MN. MID TO UPPER CLOUDS
WILL EXPAND INTO THESE AREAS BY LATER THIS AFTERNOON. SOME LOWER
50S ARE PROBABLE IN FAR SOUTHERN AND POSSIBLY EASTERN AREAS THIS
AFTERNOON DEPENDING ON DEGREE OF LOW CLOUD EXPANSION THE NEXT FEW
HOURS.

TONIGHT AND EARLY SUNDAY MORNING...A QUITE PROGRESSIVE PATTERN IS
FORECAST DURING THIS PERIOD WITH RAPID CHANGE OCCURRING IN THE
ATMOSPHERE IN THE FORM OF WARM AND MOIST ADVECTION. THE WELL-
DEFINED PV ANOMALY ON WATER VAPOR OVER THE PACIFIC NORTHWEST EARLY
THIS MORNING WILL MOVE QUICKLY EASTWARD. DIFFLUENCE AHEAD OF THIS
WITHIN A WARM AIR ADVECTION REGIME WILL RAPIDLY INCREASE TONIGHT
AS WILL THE SUBTROPICAL MOISTURE FEED INTO THE AREA. ELEVATED
MOISTURE TRANSPORT LAYERS ARE PROJECTED TO REACH 3 TO 5
STANDARDIZED ANOMALIES FROM NORMAL FOR EARLY APRIL. THE 02.03Z
SREF HAS COME IN SLOWER THAN ITS PRECEDING RUN FOR TONIGHTS PRECIP
ONSET...AND MORE IN LINE WITH THE NAM AND EC. THESE
MODELS...PRIMARILY THE NAM...HAVE BEEN USED IN THE FORECAST FOR
TONIGHT. THE NAM IS ALSO WARMER...FAVORING MAINLY RAIN OVER THE
FORECAST AREA INCLUDING THE FAR NORTH AND NORTHEAST. THIS SEEMS
REALISTIC GIVEN THE DEGREE OF LOW LEVEL RETURN FLOW FORECAST BY
ALL MODELS TONIGHT AND THE WELL ABOVE FREEZING STARTING POINT BY
SUNDOWN. THE PRECIPITATION SHIELD SHOULD INCREASE RAPIDLY
OVERNIGHT AND MOVE NORTHEAST ON THE NOSE OF STRONG MOISTURE
TRANSPORT AND WITHIN THE FIRST REAL STRONG DIFFERENTIAL
TEMPERATURE ADVECTION SIGNAL OF THE SEASON. THE AREA OF RAIN WILL
BE THE HEAVIEST WHERE FRONTOGENESIS AIDS IN THE FORCING...WHICH
GENERALLY LIES FROM CENTRAL AND EASTERN MN INTO WESTERN WI.
THETA-E LAPSE RATES ABOVE THE FRONTOGENESIS AND ELEVATED LIFTED
INDICES NEAR OR SLIGHTLY BELOW ZERO FAVOR SCATTERED CONVECTION.
JUST GIVEN THE DEGREE OF CHANGE...THE CONVECTION CHANCES SEEM VERY
REASONABLE. ELEVATED LAPSE RATES ARE STRONG AND IT IS POSSIBLE
FOR A FEW HAIL-PRODUCING STORMS...ESPECIALLY TOWARDS SOUTHEAST MN
AND SOUTHWEST WI. THE RAIN AREA SHOULD PROGRESS QUICKLY EAST
DURING SUNDAY MORNING. RAINFALL AMOUNTS IN CENTRAL AND EASTERN MN
AND WESTERN WI ARE FORECAST TO BE BETWEEN ONE QUARTER AND FOUR
TENTHS OF AN INCH...WITH SOME SCATTERED HIGHER AMOUNTS LIKELY IN
THUNDER. TO THE SOUTHWEST...RAIN WILL GRADUALLY TAPER TOWARDS ONE
TENTH OF AN INCH.

SUNDAY AFTERNOON AND NIGHT INTO MONDAY...AS THE STORM SYSTEM
EVOLVES EASTWARD ON SUNDAY AFTERNOON...WITH THE DEEP SURFACE LOW
LIKELY PROGRESSING EAST ACROSS NORTHERN IA...LITTLE IN THE WAY OF
QG FORCING IS SEEN. IN FACT...ONLY THE STRATUS REALLY STILL
WARRANTS A SMALL POP FOR LIGHT RAIN/DRIZZLE. SOUTHERN STREAM
ENERGY WILL FORCE CONVECTION TO OUR SOUTH SUNDAY AFTERNOON AND
EVENING...AND THE ORIGINAL UPPER WAVE WILL LEAD TO ACCUMULATING
SNOW IN FAR NORTHERN MN. BUT IN-BETWEEN...THE FORECAST AREA LOOKS
TO DODGE CONTINUOUS PRECIPITATION. SO HAVE LOWERED POPS A DECENT
AMOUNT DURING SUNDAY AFTERNOON AND EVENING. THE 850MB
TEMPERATURES ARE PREDICTED TO REACH 15C IN FAR SOUTHERN MN WHERE
SOME OF THE STRATUS MAY ERODE. TEMPERATURES COULD BE WARM AS THE
UPPER 60S IF THE SUN CAN MAKE IT OUT AND STICK THROUGH AFTERNOON.
HAVE GONE NEAR 60 AT THIS TIME. AS THE COLD CONVEYOR BELT WRAPS
INTO THE SYSTEM AND THICKNESSES FALL ON SUNDAY NIGHT...ANY SHOWERS
WILL LIKELY CHANGE TO SNOW SHOWERS ESPECIALLY IN THE NORTH.
SHOWERS MAY INCREASE IN COVERAGE AS THE UPPER WAVE MOVES THROUGH.
THE UNIDIRECTIONAL WINDS ON THE BACKSIDE OF THE SYSTEM...COINCIDING
WITH STRONG SURFACE PRESSURE RISES AND DOWNWARDS ISENTROPIC
OMEGA...WILL FORCE STRONG SUSTAINED WINDS AND GUSTS. MOMENTUM
TRANSFER ON NAM AND GFS BUFKIT SOUNDINGS FAVOR SUSTAINED WINDS IN
WEST CENTRAL TO SOUTH CENTRAL MN NEAR 30 MPH WITH GUSTS DURING THE
MID TO LATE MORNING OF 45 TO 50 MPH POSSIBLE. A WIND ADVISORY MAY
BE NEEDED. GRADUAL CLEARING SEEMS MOST LIKELY SOMETIME MONDAY
NIGHT.

BEYOND...LITTLE CHANGES MADE TO THIS PORTION OF THE FORECAST. A
CONSISTENT ACTIVE PATTERN IS FORECAST...WITH A MIDWEEK SYSTEM
LOOKING TO FAVOR PRECIPITATION IN THE NORTHERN AND EASTERN
FORECAST AREA...AND A POTENTIAL LARGER SYSTEM SOMETIME NEXT
WEEKEND. MUCH UNCERTAINTY THOUGH WITH BOTH AS MENTIONED IN PRIOR
DISCUSSION...WITH 02.00Z GFS ENSEMBLE AND EC SHOWING A FAIRLY
LARGE SPREAD IN TIMING AND PLACEMENT.

&&

.HYDROLOGY...

FORECAST PRECIPITATION AMOUNTS WERE LOWERED SOMEWHAT IN SOUTHERN
AND WESTERN MN...BUT MAINTAINED IN CENTRAL MN AND WESTERN
WI...WHERE ONE QUARTER TO NEAR ONE HALF AN INCH IS EXPECTED
TONIGHT INTO SUNDAY MORNING. ALSO...AROUND TWO INCHES OF MELT ARE
LIKELY THE NEXT 36 HOURS DUE TO STAYING ABOVE FREEZING AND
INCREASING MOISTURE LEVELS TONIGHT. THIS MAY BE AIDED BY RAIN ON
SNOW. THE COMBINATION OF ALL OF THIS WILL LEAD TO RISING OF
SMALLER STREAMS AND RIVERS INTO NEXT WEEK...SUCH AS THE
CROW...COTTONWOOD...AND CHIPPEWA IN WESTERN WI. SNOW MELT RATES
ARE EXPECTED TO INCREASE IN THE MIDDLE TO LATTER PART OF NEXT WEEK
AS THE ATMOSPHERE BEGINS TO INCREASINGLY WARM.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/MTF
Hazardous weather outlook, Apr 2, 4:58 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
458 AM CDT SAT APR 2 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
458 AM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN AND EAST CENTRAL
MINNESOTA INTO WESTERN WISCONSIN OVERNIGHT AS A DEEP LOW PRESSURE
SYSTEM MOVES EAST FROM THE UPPER PLAINS. SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME.

SOME OF THE RAIN MAY BRIEFLY MIX WITH SNOW TONIGHT ACROSS CENTRAL
MINNESOTA INTO PARTS OF WEST CENTRAL WISCONSIN. ONLY VERY LIGHT
SNOW ACCUMULATION IS EXPECTED IF THIS OCCURS.

MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD
STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY WEST CENTRAL
WISCONSIN ON SUNDAY MORNING. SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME.

NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
ENVELOP WEST CENTRAL AND SOUTH CENTRAL MINNESOTA LATE SUNDAY
NIGHT INTO THE DAY MONDAY.

RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK.
CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Watches in Wisconsin, 2011River Flood Watches in Minnesota, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.